| Catalog Number |
51-107170 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign ¿ japan.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the sterile packaging was found damaged during inspection of stock.There was no patient involvement.No further information has been provided.
Event or Problem Description
No further information is available at the time of this report.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: d9; g3; h2; h6; h10 visual evaluation of the returned product/provided photos identified damage to the sterile packaging (blister).Sterility has not been compromised.A device history review is not required.The reported event did not occur in an operating room or as part of a medical procedure; medical records are not available for review.The root cause of the reported event can be attributed to transit damage and a packaging design issue.This complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.